Keyword : normal basis


Formal Design of Arithmetic Circuits over Galois Fields Based on Normal Basis Representations
Kotaro OKAMOTO Naofumi HOMMA Takafumi AOKI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/09/01
Vol. E97-D  No. 9 ; pp. 2270-2277
Type of Manuscript:  Special Section PAPER (Special Section on Multiple-Valued Logic and VLSI Computing)
Category: VLSI Architecture
Keyword: 
arithmetic circuitsformal verificationnormal basiscomputer algebra
 Summary | Full Text:PDF(1.2MB)

A Relation between Self-Reciprocal Transformation and Normal Basis over Odd Characteristic Field
Shigeki KOBAYASHI Yasuyuki NOGAMI Tatsuo SUGIMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/11/01
Vol. E93-A  No. 11 ; pp. 1923-1931
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
Keyword: 
self-reciprocal irreducible polynomialnormal basis
 Summary | Full Text:PDF(367KB)

Efficient Design of Low-Complexity Bit-Parallel Systolic Hankel Multipliers to Implement Multiplication in Normal and Dual Bases of GF (2m)
Chiou-Yng LEE Che-Wun CHIOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/11/01
Vol. E88-A  No. 11 ; pp. 3169-3179
Type of Manuscript:  PAPER
Category: Circuit Theory
Keyword: 
finite fieldsbit-parallel systolic multiplierHankel matrixdual basisnormal basis
 Summary | Full Text:PDF(534KB)

Finite Extension Field with Modulus of All-One Polynomial and Representation of Its Elements for Fast Arithmetic Operations
Yasuyuki NOGAMI Akinori SAITO Yoshitaka MORIKAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2376-2387
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
optimal extension fieldFrobenius mappingnormal basisinversion
 Summary | Full Text:PDF(328.7KB)

Irreducibility of f (x2+x+1) and f (x2+x) and Normal Basis in Finite Field GF (22n)
Mu-Zhong WANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/10/25
Vol. E80-A  No. 10 ; pp. 2040-2042
Type of Manuscript:  LETTER
Category: Information Theory and Coding Theory
Keyword: 
irreducible polynomialsnormal basis
 Summary | Full Text:PDF(198.5KB)